# SDR JGVR20190814006

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 10,879 hours, 7,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LOWER TAILCONE SKINS AT THE AFT CHIN FAIRING JOINTS BY REMOVING THE AFT TAILCONE FAIRING OR ACCESS, BLENDING TREATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH ENGINEERING REPAIR ORDER.
